Two months on T

It’s time for another transition update. Today I have been on Testogel for 2 months. Here’s what has happened since my 1 month post.

 

Skin 

A bit more acne, especially in places where I never used to have breakouts before like my chest, shoulders and upper back. I’ve had less acne than I feared I would get though so that’s a relief.

Another thing I’ve noticed is that my skin looks and feels rougher than it used to. I wasn’t sure at first but other people have commented on it and said that my skin definitely looks different.

 

Voice 

Slightly deeper. I didn’t notice personally but others have commented on it. My voice is still within the normal female range.

 

Body and facial hair

Around a month and a half on T I started to feel really itchy, especially on my stomach, thighs and upper arms. I didn’t know why at first but when I looked closer I realised I had small hairs starting to grow in. The body hair I had before has also become thicker and darker.

I also have a couple of hairs growing on my chin.

This wasn’t much of a surprise as I come from a family of very hairy men so I know I have the genetics to turn into quite the bear.

 

Mental changes and mood

My mood is getting more and more stable even if I have my off days. Generally I feel calm and at peace in a way I never used to pre-t.

It feels like I can think more clearly now and I have less trouble focusing. I don’t think it’s the T itself but the fact that I had so much anxiety before and that it made my ADD worse.

One negative thing I’ve experienced is that when writing I sometimes have a harder time to find the right words. Not that I can’t but it takes me a little bit longer. It’s not a big problem but kind of annoying, especially when I’m in that “flow state” and suddenly fall out of it because I just can’t find the right word.

A possible explanation for this is that testosterone is known to affect the language parts of the brain  in a way that could explain why women in general seem to be more verbal and have better communication skills.

 

I wanted to write about the more TMI/possibly triggering things last so if you don’t want to hear about my chest, lower bits and monthly bleeding you can skip the last part of this post.

 

Chest

Looks more deflated and lies flatter to my body than before.

 

Downstairs growth and dryness 

One of the things other transguys kept telling me was how quickly downstairs growth happens, that it becomes very noticeable in just a few weeks. Turns out this hasn’t been my experience at all. The growth is happening very slowly and is not that obvious. I would say the size of my thing is still very much in the normal cis female range. It isn’t really a problem though as I don’t have genital dysphoria. But I think it’s something other transmen should be aware of, that downstairs growth happens in different rates and that it doesn’t necessarily means something is wrong.

Another downstairs thing I’ve noticed is dryness. It’s a common side-effect of the testosterone treatment as it lowers estrogen, which the v. needs to stay in good health. It’s important to find a way to treat this problem as it can lead to yeast infections and urinary tract infections. Estrogen creams are a quite effective treatment and completely localize so you don’t have to worry that it will screw up your HRT.

I have found a cream that doesn’t have any hormones in it and is supposed to do the same thing so maybe that’s a good alternative if you really don’t want to put estrogen on yourself. But I haven’t tried it yet so I don’t know how well it works and I’m also not a doctor so don’t take my word for it.

When it comes to intercourse/front hole sex (if you’re into that) I would say lube is your friend always but especially after starting T.

 

Monthly bleeding

I got my monthly bleeding the very first day after putting on my first dose of T so I’ve had three since then. The first two were normal but on the third one I have experience less bleeding than usual. Hopefully this means it’s on its ways to disappear altogether, which would be a relief.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s